Continuous local martingales and stochastic integration in UMD Banach spaces

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)601-618
Number of pages18
JournalStochastics: an international journal of probablitiy and stochastic processes
Issue number6
Publication statusPublished - 2007


  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • academic journal papers
  • Peer-lijst tijdschrift

Cite this